# SDR AALA202106079008

- Difficulty date: June 5, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 63,684 hours, 24,147 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Missing
- Location: Apu Oil Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: WET SOCK SMELL IN CABIN.  MAINTENANCE FOUND A LEAK BETWEEN THE FUEL CONTROL UNIT AND OIL LUBE UNIT DUE TO A MISSING O-RING, INSTALLED O-RING AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 49-32-11.
